Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 25, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Sep 13, 2011, 9:13 AM CDT for 46 counties in Texas. It took effect at Sep 13, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 9:13 AM CDT (14:13 UTC)
- In effect from
- Sep 13, 2011, 12:00 PM CDT
- Expired
- Sep 13, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3234 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499 WWUS84 KFWD 131413 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 913 AM CDT TUE SEP 13 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132215- /O.NEW.KFWD.FW.W.0025.110913T1700Z-110914T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 913 AM CDT TUE SEP 13 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * AFFECTED AREA...ALL OF NORTH CENTRAL TEXAS. * WIND...SOUTHWEST WIND NEAR 15 MPH WITH LOCALIZED GUSTS TO 25 MPH. * HUMIDITY...AFTERNOON RELATIVE HUMIDITY AS LOW AS 10 TO 15 PERCENT. * TEMPERATURES...AFTERNOON AIR TEMPERATURES NEAR 105 DEGREES. FUEL TEMPERATURES RANGING FROM 115 TO 120 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 92
2 follow-up statements
818 WWUS84 KFWD 132211 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 511 PM CDT TUE SEP 13 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140100- /O.CON.KFWD.FW.W.0025.000000T0000Z-110914T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 511 PM CDT TUE SEP 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH CENTRAL TEXAS... * AFFECTED AREA...ALL OF NORTH CENTRAL TEXAS. * WIND...SOUTHWEST WIND NEAR 15 MPH WITH LOCALIZED GUSTS TO BETWEEN 20 AND 25 MPH. * HUMIDITY...VALUES AROUND 15 PERCENT...WILL SLOWLY RISE TO NEAR 20 PERCENT BY THE END OF THE WARNING AT 8 PM CDT. * TEMPERATURES...LATE AFTERNOON TEMPERATURES BETWEEN 100 AND 105 DEGREES WILL SLOWLY FALL INTO THE MID AND UPPER 90S BY 8 PM. FUEL TEMPERATURES CONTINUING BETWEEN 110 TO 120 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 05/
949 WWUS84 KFWD 140058 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 758 PM CDT TUE SEP 13 2011 ...THE RED FLAG WARNING FOR NORTH TEXAS WILL EXPIRE AT 8 PM CDT... .WINDS ARE NOW SETTLING DOWN TO AROUND 10 MPH OR LESS. MEANWILE... HUMIDITY LEVELS ARE RISING THROUGH THE 20S AND WILL QUICKLY RISE ABOVE CRITICAL LEVELS OVERNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140200- /O.EXP.KFWD.FW.W.0025.000000T0000Z-110914T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 758 PM CDT TUE SEP 13 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... SOUTHWEST WINDS CONTINUE TO SETTLE DOWN TO AROUND 10 MPH OR LESS WITH HUMIDITY LEVELS EXPECTED TO CONTINUE RISING WELL ABOVE CRITICAL LEVELS OVERNIGHT. $$ 05/
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 13, 6:34 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 13, 6:34 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 634 AM CDT TUE SEP 13 2011 .AVIATION... VFR CONDITIONS FOR ALL NTX TAF SITES THIS CYCLE. WINDS WILL BE SOUTHWESTERLY AND GUSTY THIS MORNING THROUGH MID AFTERNOON. LOCAL 88D VAD PROFILES ARE SHOWING 35-40KTS AOA 1500FT WHICH WILL MIX DOWN THIS MORNING AND LAST UNTIL 20-21Z. THE SOUTHWEST WINDS SHOULD HOLD UP OVERNIGHT AT 11-13KTS. BKN140 SHOULD SPREAD OVER THE METROPLEX SITES WEDNESDAY MORNING AROUND DAYBREAK. ISOLATED TSRA CONVECTION SHOULD ALONG THE RED RIVER VALLEY LATE THIS AFTERNOON AND EVENING. 75 && .PREV DISCUSSION... /ISSUED 423 AM CDT TUE SEP 13 2011/ SURFACE OBSERVATIONS SHOWED TEMPERATURES WERE HOLDING IN THE MID 70S TO MID 80S FOR MUCH OF NORTH TX AS OF 08Z OR 3 AM CDT. WINDS WERE SOUTH AT 5 TO 8 MPH ACROSS THE AREA WHICH HAS RESULTED IN A MORE UNIFORM DISTRIBUTION OF TEMPERATURES. WINDS AT OR ABOVE 5 MPH SO FAR THIS MORNING HAS PREVENTED SOME OF THE VERY LOCALIZED LOW TEMPERATURES WE HAVE BEEN SEEING THE PAST FEW DAYS AS THESE WINDS PROVIDE SUFFICIENT MECHANICAL TURBULENCE TO COMBAT THE EFFECTS OF COLD AIR DRAINAGE IN LOW LYING AREAS. THIS HAS RESULTED IN 3 AM TEMPERATURES ANYWHERE FROM 5 TO 20 DEGREES HIGHER THAN THIS TIME YESTERDAY. THE VERY HIGH 24 HR TEMPERATURE CHANGES FROM YESTERDAY ARE DUE TO THE LOCAL DRAINAGE EFFECTS BEING INTERRUPTED AND ARE NOT REPRESENTATIVE OF HOW MUCH WARMER WE ARE TODAY IN GENERAL. REGARDLESS...EVEN 5 DEGREES WARMER IS A SUBSTANTIAL INCREASE GIVEN THAT MOST LOCATIONS SAW RECORD HIGHS SET YESTERDAY AFTERNOON. THE PRIMARY WEATHER STORIES FOR TODAY ARE ANOTHER ROUND OF RECORD HEAT ACCOMPANIED BY VERY HIGH FIRE DANGER. WATER VAPOR IMAGERY INDICATED THAT A STRONG SHORTWAVE TROUGH DOVE THRU THE NORTHERN PLAINS YESTERDAY AND WAS LOCATED NEAR THE GREAT LAKES REGION EARLY THIS MORNING. THIS TROUGH SENT A COLD FRONT SOUTH THRU THE PLAINS OVERNIGHT AND REGIONAL SURFACE OBSERVATIONS INDICATE THAT IT WAS LOCATED NEAR THE OK/KS BORDER AS OF 08Z. 3 HR PRESSURE RISES NORTH OF THE FRONT HAVE DIMINISHED TO AROUND 1 MB WHICH IS INDICATIVE OF THE FRONT SLOWING DOWN ALREADY EARLY THIS MORNING. LATEST GUIDANCE CONTINUES TO INDICATE THAT THE FRONT WILL SLOWLY SAG SOUTH THROUGHOUT THE DAY TODAY STALLING OUT NEAR THE RED RIVER BY LATE THIS AFTERNOON. SURFACE LOW PRESSURE IS EXPECTED TO SETTLE IN OVER SOUTHWEST OK LATE THIS MORNING OUT AHEAD OF THE FRONT. WITH A SURFACE ANTICYCLONE IN PLACE OVER THE WESTERN GOMEX THE SURFACE LOW TO OUR NORTHWEST WILL RESULT IN VEERED LOW LEVEL FLOW OUT OF THE SOUTHWEST FOR MUCH OF THE DAY. 00Z FWD SOUNDING INDICATED AN H850 TEMPERATURE OF 25 DEG C WHILE WESTERN TX OBSERVED 28 DEG C. VEERED LOW LEVEL WINDS WILL RESULT IN ADVECTION OF SLIGHTLY WARMER TEMPERATURES OVER NORTH TX TODAY. SOUTHWEST FLOW WILL ALSO RESULT IN SOME WEAK DOWNSLOPING WHICH WILL FURTHER DRIVE UP TEMPERATURES FOR THIS AFTERNOON. THE HPC STANDARDIZED ANOMALIES PAGE RANKS OUR FORECAST H850 TEMPERATURES FOR THIS AFTERNOON AT PLUS 3 STANDARD DEVIATIONS...WHICH INDICATES HISTORICAL HIGHS FOR THIS REGION AT THIS TIME OF YEAR. IN OTHER WORDS NEARLY ALL SIGNS POINT TOWARDS RECORD SETTING HEAT TODAY. RECORD HIGHS FOR TODAY AT WACO AND DFW BOTH SIT AT 100 DEGREES. FORECAST HIGHS ARE 5 TO 6 DEGREES ABOVE THIS TODAY IN LINE WITH EXPECTED RARE CONDITIONS COMING TOGETHER OVER NORTH TX. IN ADDITION TO THE HEAT...WE CONTINUE TO HOLD ON TO A VERY DRY LOW LEVEL AIR MASS IN NORTH TX. AS OF 08Z SEVERAL SITES CONTINUED TO SHOW RH VALUES OF 30 PERCENT OR LESS WHICH IS A SIGN OF OUR EXTREMELY STRESSED VEGETATION AND LACK OF SHALLOW MOISTURE IN THE REGION. SOUTHWESTERLY WINDS WILL NOT ADVECT ANY SUBSTANTIAL MOISTURE INTO NORTH TX TODAY...SO RECORD HEAT COMBINED WITH ALREADY DRY AIR IS EXPECTED TO DRIVE AFTERNOON RH VALUES DOWN TO 15 PERCENT OR LESS FOR MOST LOCATIONS. WINDS ARE EXPECTED TO BE A BIT STRONGER TODAY THAN THEY WERE YESTERDAY WITH SOUTHWESTERLY FLOW PICKING UP TO SUSTAINED AT 12 TO 15 MPH WITH GUSTS TO 20 MPH OR ABOVE BY LATE THIS MORNING. THE COMBINATION OF EXTREMELY LOW RH VALUES AND STRONGER SOUTHWESTERLY FLOW WILL SUPPORT VERY HIGH FIRE DANGER FOR NORTH TX TODAY. DID NOT GO WITH A RED FLAG WARNING AT THIS TIME AS WINDS ACTUALLY LOOK TO DECREASE VERY SLIGHTLY DURING THE MID AFTERNOON HRS. THIS IS LIKELY DUE TO THE TRANSPORT OF LOWER MOMENTUM AIR INTO THE DEEP MIXED LAYER LATER ON THIS AFTERNOON. THE 00Z FWD SOUNDING INDICATED BOUNDARY LAYER MIXING TO 12 KFT AGL YESTERDAY AFTERNOON. OUR VERTICAL WIND PROFILE ACTUALLY DIMINISHES FROM 20 TO 25 KTS NEAR THE H850 LEVEL TO 10 TO 15 KTS UP TO THE H700 LEVEL. THIS IS DUE AT LEAST IN PART TO THE INFLUENCE OF UPPER RIDGING ON THE LARGE SCALE FLOW REGIME IN PLACE OVER NORTH TX. WITHOUT ANY SUBSTANTIAL INCREASE IN PRESSURE GRADIENT TODAY...MIXING INTO THIS LOWER MOMENTUM LAYER ABOVE H800 SHOULD RESULT IN AN OVERALL DECREASE IN WIND SPEED DURING THE PEAK HEATING HRS OF THE DAY. OF COURSE...WILL HAVE TO CLOSELY MONITOR AREA WINDS TODAY AND IF WINDS COME IN STRONGER THAN EXPECTED AND FAIL TO DIMINISH THIS AFTERNOON A RED FLAG WARNING MAY BE NEEDED. ANOTHER POSSIBLY SIGNIFICANT CONCERN FOR FIRE DANGER TODAY IS ANY STORMS THAT DEVELOP NEAR THE RED RIVER CLOSE TO THE STALLED OUT FRONTAL BOUNDARY LATE THIS AFTERNOON. WITH DEW POINT DEPRESSIONS FORECAST TO BE ON THE ORDER OF 60 DEG F THERE IS VIRTUALLY NO CHANCE THAT ANY STORM WILL PROVIDE SIGNIFICANT PRECIPITATION FOR NORTH TX THIS AFTERNOON. ANY ISOLATED STORMS THAT DEVELOP IN THIS ENVIRONMENT WILL BE CAPABLE OF PRODUCING DOWNBURST WINDS AND CLOUD TO GROUND LIGHTNING. THIS IS A COMBINATION THAT CAN LOCALLY CREATE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS. ANY LIGHTNING WILL BE A RISK TO START GRASS FIRES WHILE OUTFLOW WINDS WILL QUICKLY SPREAD THE FIRES OUT OF CONTROL. OUTFLOW WINDS ARE AT LEAST EXPECTED TO BE SHORT LIVED THEREBY POSING ONLY A SHORT TERM CRITICAL FIRE DANGER THREAT. THE CHANCE OF SEEING TSTM ACTIVITY TODAY REMAINS SMALL...HOWEVER AS TEMPERATURES CLIMB TO 105 DEGREES THERE IS NEARLY ZERO INHIBITION LEFT IN THE ENVIRONMENT. MOISTURE IS EXPECTED TO BE OF SLIGHTLY HIGHER QUALITY IN THE IMMEDIATE VICINITY OF THE COLD FRONT MAKING THIS THE MOST LIKELY REGION FOR ANY STORMS TO DEVELOP. IN GENERAL EXPECT STORMS TO REMAIN NORTH OF THE RED RIVER THIS AFTERNOON AND THIS EVENING WHERE SOME WEAK FRONTOGENETIC FORCING IS PRESENT. WENT AHEAD WITH A MENTION OF STORMS JUST SOUTH OF THE RED RIVER AT A 10 PERCENT CHANCE LATE THIS AFTERNOON AND THIS EVENING DUE TO THE POSSIBILITY OF STORMS MOVING SOUTH INTO THE FORECAST AREA. REMAINDER OF THE FORECAST...A STRONG UPPER TROUGH THAT WAS LOCATED OVER CENTRAL SASKATCHEWAN THIS MORNING IS EXPECTED TO DIVE SOUTH THRU THE NORTHERN PLAINS AND INTO THE GREAT LAKES REGION ON WEDNESDAY. THIS WILL GIVE OUR STALLED FRONT A PUSH SOUTH THRU MUCH OF THE CWA DURING THE DAY ON THURSDAY. THE FRONT IS EXPECTED TO STALL OUT JUST SOUTH OF THE CWA THURSDAY NIGHT WHICH SHOULD BRING AN END TO OUR LATE SUMMER HEAT WAVE ON THURSDAY. THE FRONT WILL RETREAT NORTH THIS WEEKEND AS THE UPPER RIDGE BREAKS DOWN OVER THE REGION. THIS WILL ALLOW FOR A GRADUAL WARM UP IN TEMPERATURES THIS WEEKEND...HOWEVER TEMPERATURES ARE EXPECTED TO REMAIN IN THE LOWER TO MID 90S IN GENERAL. WILL MAINTAIN LOW END PRECIPITATION CHANCES NORTH OF INTERSTATE 20 FROM WEDNESDAY THRU THE END OF THE WEEK. DID NOT EXTEND PRECIP CHANCES FURTHER SOUTH ON THURSDAY WITH THE FRONT AS PERSISTENT RIDGING ALOFT WOULD SEEM TO WORK AGAINST WEAK FORCING FOR ASCENT ASSOCIATED WITH THE COLD FRONT. MAY HAVE TO EVENTUALLY INCLUDE PRECIPITATION CHANCES THIS WEEKEND AS A WEAK WARM AIR ADVECTION REGIME COULD CAUSE AFTERNOON STORMS TO DEVELOP WITHOUT RIDGING IN PLACE AND WITH BETTER QUALITY MOISTURE TO WORK WITH. EARLY NEXT WEEK GUIDANCE CONTINUES TO ADVERTISE THE PASSAGE OF A STRONG UPPER TROUGH THRU THE NORTHERN AND CENTRAL PLAINS. THIS WOULD SEND A STRONG COLD FRONT SOUTH THRU NORTH TX POSSIBLY ACCOMPANIED BY SOME SIGNIFICANT PRECIPITATION. WILL WAIT FOR CONSISTENCY BEFORE GETTING TOO EXCITED AT WIDESPREAD PRECIPITATION PROSPECTS...HOWEVER IT IS NICE JUST TO SEE THE POSSIBILITY THERE FOR THE REGION FOR A CHANGE. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 106 79 99 71 83 / 0 5 0 10 10 WACO, TX 105 75 100 70 93 / 0 0 0 10 10 PARIS, TX 106 75 95 67 81 / 10 10 10 10 20 DENTON, TX 106 74 98 68 80 / 10 10 10 10 20 MCKINNEY, TX 106 74 99 68 82 / 10 10 10 10 20 DALLAS, TX 106 81 99 71 84 / 0 5 0 10 10 TERRELL, TX 106 77 99 70 86 / 0 5 0 10 10 CORSICANA, TX 105 76 99 70 91 / 0 0 0 10 10 TEMPLE, TX 104 74 98 70 94 / 0 0 0 10 10 MINERAL WELLS, TX 105 73 98 65 83 / 0 0 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/
Hazardous weather outlook, Sep 13, 4:14 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CDT TUE SEP 13 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 414 AM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THE GRASS FIRE DANGER ACROSS ALL OF NORTH TEXAS WILL BE VERY HIGH TODAY DUE TO VERY HOT TEMPERATURES...VERY LOW HUMIDITY AND SOUTHWESTERLY WINDS UP TO 15 MPH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH EARLY EVENING NORTH OF A GRAHAM TO SULPHUR SPRINGS LINE. DOWNBURST WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY HIGH FIRE DANGER WILL CONTINUE ACROSS ALL OF NORTH TEXAS ON WEDNESDAY...GENERALLY SOUTH OF I-20...DUE TO ABOVE NORMAL TEMPERATURES... VERY LOW AFTERNOON HUMIDITY AND BRISK SOUTHERLY WINDS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING...AND THURSDAY AFTERNOON THROUGH FRIDAY...GENERALLY NORTH OF A BRECKENRIDGE TO DENTON AND SULPHUR SPRINGS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.